Florida, 2022Tornadoes and Flash Flooding in Florida, March 18 to 19, 2022
March 18 to 19, 2022 · NWS TAE · 28 events in 9 counties and zones
A strong cold front moved through the tri-state region with several reports of wind damage. In addition, a couple of tornadoes occurred in the Florida panhandle, including an EF2 in Panama City.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $517,000
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved through the tri-state region with several reports of wind damage. In addition, a couple of tornadoes occurred in the Florida panhandle, including an EF2 in Panama City. Training convection also produced flash flooding across portions of the Florida panhandle.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Mar 18, 2:23 PM CST, 15 minutes earlier.
Area forecast discussion, Mar 18, 2:23 PM CST, 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
423 PM EDT Fri Mar 18 2022
.NEAR TERM [Through Saturday]...
Rain and thunderstorms have arrived to the CWA this afternoon,
with precipitation currently spread across our GA, AL, and FL
Panhandle counties. This will continue to slowly move eastward
across the region with showers and storms entering the Big Bend
later this evening. Behind this wave of precipitation comes the
slow moving cold front which is slated to spark up some showers
and thunderstorms during the overnight hours. Some of the guidance
suggests a tongue of CAPE coinciding with some shear which could
lead to strong to possibly severe storms. Current thinking is that
storms should generally stay east of the Panama City to Albany
line and for after midnight. The chance for precipitation will
continue through Saturday afternoon, mainly across SE GA and our
FL counties. Should severe weather develop tomorrow the primary
threats will be damaging wind and hail. Where it's not storming
tomorrow, expect dry conditions and partly cloudy skies.
.SHORT TERM [Saturday Night Through Sunday Night]...
Saturday night, some showers may linger across the Big Bend as the
cold front slowly exits the region. High pressure will then build
behind it allowing for dry conditions to return to the forecast.
Highs on Sunday look to be in the low to mid 70s under mainly
sunny skies. Cooler weather is then on tap for Sunday night, with
low temperatures falling into the 40s.
.LONG TERM [Monday Through Friday]...
By Monday, as the surface ridge
shifts eastward and the winds come around to the east and eventually
the southeast, we'll see dewpoints across the area gradually begin
to increase. A low pressure system will push across the Plains on Tuesday
with an associated cold front moving into the southeast Tuesday night.
This will bring the return of showers and thunderstorms to the region
midweek with the potential for another round of severe weather.
&&
.AVIATION...
[Through 18Z Saturday]
Thunderstorms are forecast for today with convection already
spreading across SE AL and western GA. Cig and vsbys have already
dropped to IFR in DHN with the possibility LIFR cigs being
possible in the strongest areas of convection. Until storms arrive
at the other TAF sites, expect conditions to be either VFR or
MVFR pending on cloud cover. Storms will have the chance to be
strong to severe. Damaging winds, hail, and a few tornadoes will
be possible.
For tonight, cigs are forecast to lower again to IFR and LIFR
conditions. Vsby should remain good, outside of any showers or
storms that may develop, due to steady winds tonight.
&&
.MARINE...
No major chances to the forecast as we await the arrival of a
cold front. This will bring shower and thunderstorms to the Gulf
through tomorrow. Winds are forecast to hold at Small Craft
Advisory levels through this evening with perhaps a few hours of
near cautionary level winds for the overnight hours. Winds will
remain elevated for much of the week with Small Craft conditions
possible by early to mid week.
&&
.FIRE WEATHER...
Wet weather is forecast for today as rain and thunderstorms roll across
the region. Precipitation has already been happening across SE AL and
portions of the western FL Panhandle and SW GA. Precipitation will
continue to move slowly this afternoon and early this evening. We may
briefly catch a break in precip for some of the overnight hours;
however, this would be short lived as there is the potential for storms
to redevelop and the continue into Saturday. The best chance for tstorm
activity tomorrow should be east of the Flint River. Winds will veer out
of the west on Saturday, then north of Sunday. Min RH values will also
bottom out in the low to mid 30s Sunday afternoon behind the cold
front.
&&
.HYDROLOGY...
Thunderstorms and rain have brought flash flooding to portions of
SE AL this afternoon. This falls online with the WPC Marginal
Risk (at least 5% chance of flash flooding) over our CWA. The
threat for flash flooding will likely continue for the next
several hours, especially over SE AL and the FL Panhandle. After
that, the precipitation threat may wind down for this event. The
good news is that tomorrow rain rates look substantially less. SE
AL may get around 0.10", SW GA around 0.05 to 0.50", and around
0.10 to 0.50" for northern FL. After that, the next chance for
rain arrives by midweek.
The only river that remains in minor flood stage is the
Fenholloway River at Foley. This is expected t recede over the
next few days. Otherwise, no riverine flooding is currently
expected over the next 7 days.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 64 75 48 73 46 / 50 60 30 0 0
Panama City 61 70 49 71 50 / 50 50 20 0 0
Dothan 58 71 44 70 44 / 30 10 0 0 0
Albany 64 74 46 72 44 / 40 30 10 0 0
Valdosta 65 76 49 71 45 / 30 70 30 0 0
Cross City 66 78 53 74 47 / 20 40 50 10 0
Apalachicola 64 71 50 70 52 / 50 60 40 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 10 PM CDT this evening for Coastal
waters from Mexico Beach to Okaloosa Walton County Line FL
out 20 NM-Waters from Apalachicola to Mexico Beach FL from
20 to 60 NM-Waters from Mexico Beach to Okaloosa Walton
County Line FL from 20 to 60 NM.
&&
NEAR TERM...KR
SHORT TERM...KR
LONG TERM...KR
AVIATION...KR
MARINE...KR
FIRE WEATHER...KR
HYDROLOGY...KRIn the hours before
Special weather statement, Mar 18, 1:26 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
326 PM EDT Fri Mar 18 2022
GAZ127>129-131-146>148-158-159-182015-
Berrien GA-Brooks GA-Tift GA-Worth GA-Colquitt GA-Irwin GA-Cook GA-
Turner GA-Thomas GA-
326 PM EDT Fri Mar 18 2022
...Strong thunderstorms will impact portions of Cook, southwestern
Irwin, northwestern Berrien, southeastern Turner, northeastern
Thomas, northwestern Brooks, Colquitt, Tift and southeastern Worth
Counties through 415 PM EDT...
At 326 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doerun to near Coolidge. Movement was east
at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tifton, Moultrie, Adel, Sparks, Enigma, Omega, Norman Park, Lenox, Ty
Ty, Coolidge, Phillipsburg, Mystic, Unionville, Riverside, Poulan,
Schley, Sycamore, Berlin, Funston and Sumner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3164 8325 3103 8343 3103 8347 3098 8344
3097 8403 3168 8370
TIME...MOT...LOC 1926Z 261DEG 33KT 3135 8384 3105 8394
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDLocal storm report, Mar 18, 1:40 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 1 SW DOTHAN 31.21N 85.41W
03/18/2022 HOUSTON AL BROADCAST MEDIA
POWER LINES DOWN AT INTERSECTION OF
SOUTHLAND DRIVE AND SOUTH PARK AVENUE.
&&Local storm report, Mar 18, 1:43 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 1 SW DOTHAN 31.21N 85.41W
03/18/2022 HOUSTON AL BROADCAST MEDIA
POWER LINES DOWN ON THE 1400 BLOCK OF W.
SELMA STREET.
&&Local storm report, Mar 18, 2:05 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
405 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM FLASH FLOOD OZARK 31.46N 85.65W
03/18/2022 DALE AL LAW ENFORCEMENT
ANDREWS AVENUE AT WEST COLLEGE WAS FLOODED
BUT PASSABLE.
1157 AM FLASH FLOOD 1 NE PLEASANT HILL 31.44N 85.67W
03/18/2022 DALE AL EMERGENCY MNGR
LOWERY RD @ DEESE RD IS FLOODED.
1214 PM FLASH FLOOD 1 SW DALE COUNTY LAKE 31.47N 85.65W
03/18/2022 DALE AL PUBLIC
FLOODING OCCURRED ON ROY PARKER ROAD BETWEEN
N. UNION AVENUE AND TROY ST.
1224 PM FLASH FLOOD 1 SSW DILL 31.50N 85.66W
03/18/2022 DALE AL PUBLIC
FLOODING REPORTED ON JERNIGAN RD @ HAWRIDGE
RD.
&&Local storm report, Mar 18, 2:16 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD 1 NE GENEVA 31.04N 85.87W
03/18/2022 GENEVA AL PUBLIC
FLOODING REPORTED IN NORTHEASTERN GENEVA,
AL.
&&Local storm report, Mar 18, 2:21 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
421 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 4 NNE WHIGHAM 30.93N 84.29W
03/18/2022 GRADY GA PUBLIC
DAMAGE TO A SHEDS ROOF ON A FARM AT 1047
CEDAR SPRINGS ROAD. PART OF A METAL ROOF WAS
TOSSED INTO NEARBY TREES.
&&Event by event
15 flash flood, 8 thunderstorm wind, 2 tornado, 2 hail, 1 flood. Local standard time, as filed.
Tornado, Walton
- When
- March 18, 2:38 PM CST to 2:40 PM CST
- Where
- Walton County, 2.13 mi NE of Eucheeanna to 2.41 mi WSW of Douglas Crossroads
- Rating
- EF1
- Path length
- 0.81 mi
- Path width
- 25 yd
- Reported by
- Emergency Manager
- Coordinates
- 30.665, -86.018
A tornado touched down briefly in a rural area along G Montgomery Road in Walton county and tracked eastward through a wooded area and across County Highway 183 S. There were numerous snapped trees along its path, but no structures were impacted. This tornado was rated EF1 with maximum estimated winds around 90 mph. A dual-pol tornadic debris signature (TDS) was evident on KEVX radar.
Thunderstorm Wind, Washington
- When
- March 18, 2:54 PM CST
- Where
- Washington County, Hinsons Crossroads
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.660, -85.840
Trees were blown down at Hinsons Crossroads.
Thunderstorm Wind, Washington
- When
- March 18, 3:11 PM CST
- Where
- Washington County, 0.69 mi S of Sylvania
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.610, -85.670
Trees were blown down along Whitehead Crossing Road.
Thunderstorm Wind, Washington
- When
- March 18, 3:11 PM CST
- Where
- Washington County, 2.1 mi SSW of Whitehead Crossroads
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.671, -85.770
Trees were blown down along Bryant Bay Road.
Hail, Washington
- When
- March 18, 3:20 PM CST
- Where
- Washington County, Caryville
- Measured
- 0.88 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.770, -85.810
Thunderstorm Wind, Jackson
- When
- March 18, 3:35 PM CST
- Where
- Jackson County, 3.27 mi WSW of Cottondale Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 30.760, -85.420
Trees were blown down on Melvin Road.
Thunderstorm Wind, Leon
- When
- March 18, 4:48 PM EST
- Where
- Leon County, 0.6 mi W of Tallahassee Mall
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 30.470, -84.300
Shingle damage occurred with tree limbs blown down.
Flash Flood, Jackson
- When
- March 18, 4:15 PM CST to 7:00 PM CST
- Where
- Jackson County, 1.82 mi NW of Hornsville to 1.47 mi NNW of Hornsville
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 30.960, -85.020
Timberlane Road near Neals Landing Road was flooded and closed.
Hail, Washington
- When
- March 18, 4:21 PM CST
- Where
- Washington County, 3.29 mi SSE of Red Head
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.440, -85.810
Thunderstorm Wind, Bay
- When
- March 18, 4:59 PM CST
- Where
- Bay County, 2.83 mi NNW of Magnolia Beach
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 30.190, -85.730
The Gulf Coast State College WeatherSTEM gusted to 64 mph.
Flash Flood, Jackson
- When
- March 18, 5:00 PM CST to 7:00 PM CST
- Where
- Jackson County, 2.25 mi NW of Marianna to 2.88 mi NW of Marianna
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 30.790, -85.260
Valley View Road off Highway 73 was flooded.
Flash Flood, Washington
- When
- March 18, 5:02 PM CST to 7:02 PM CST
- Where
- Washington County, 2 mi N of Chipley to 2 mi W of Chipley
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 30.799, -85.530
Roads were flooded in Chipley.
Tornado, Bay
- When
- March 18, 5:16 PM CST to 5:20 PM CST
- Where
- Bay County, 1.48 mi NNE of Magnolia Beach to 1.23 mi SSW of (Pfn)panama City Arpt
- Rating
- EF2
- Path length
- 1.64 mi
- Path width
- 75 yd
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.171, -85.713
A tornado was captured on video moving onshore in the St Andrew's area across W 15th Street. The tornado moved northeastward through numerous residential streets before lifting near Frankford Ave. Numerous structures were damaged along with trees and power lines. The most significant damage occurred from near W 18th Street northeastward to Clay Ave. Some residences had large sections of their roofs removed with most walls remaining standing. In addition, a house on Arthur Ave was moved four feet off its foundation. As a result, this tornado was rated EF2 with maximum estimated winds around 120 mph. A dual-pol tornadic debris signature (TDS) was evident on KEVX radar.
Thunderstorm Wind, Bay
- When
- March 18, 5:18 PM CST
- Where
- Bay County, 1.83 mi SW of (Pfn)panama City Arpt
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 30.180, -85.700
The roofs of two homes were damaged along Foster Ave.
Thunderstorm Wind, Bay
- When
- March 18, 5:24 PM CST
- Where
- Bay County, 0.6 mi E of (Pfn)panama City Arpt
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 30.200, -85.670
A 24 foot long fiberglass boat was blown off its trailer.
Flash Flood, Calhoun
- When
- March 18, 6:10 PM CST to 8:45 PM CST
- Where
- Calhoun County, 0.72 mi SW of Nettle Ridge to 0.79 mi NW of Nettle Ridge
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.463, -85.049
The pond near Highway 69 north of Blountstown flooded onto the roadway.
Flash Flood, Bay
- When
- March 18, 7:15 PM CST to 8:45 PM CST
- Where
- Bay County, 0.6 mi E of Gulf Lagoon Beach to 0.94 mi ENE of Gulf Lagoon Beach
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.160, -85.770
North Lagoon Dr was flooded.
Flash Flood, Bay
- When
- March 18, 7:15 PM CST to 8:45 PM CST
- Where
- Bay County, 1.23 mi N of Gulf Lagoon Beach to 1.38 mi N of Gulf Lagoon Beach
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.178, -85.779
Laurie Drive was flooded.
Flash Flood, Bay
- When
- March 18, 7:15 PM CST to 8:45 PM CST
- Where
- Bay County, 0.91 mi NW of Brannonville to 0.62 mi NNW of Brannonville
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 30.230, -85.600
Flooding was reported in homes near the area of 3900 Silver Spur Road.
Flash Flood, Bay
- When
- March 18, 7:15 PM CST to 8:45 PM CST
- Where
- Bay County, 0.69 mi N of Camp Flowers to 0.3 mi NNE of Camp Flowers
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.330, -85.550
Creekbank Dr near Camp Flowers Road was flooded.
Flash Flood, Liberty
- When
- March 18, 8:54 PM EST to 9:45 PM EST
- Where
- Liberty County, 0.69 mi N of Bristol to 0.78 mi N of Bristol
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.430, -84.980
County Road 12 near Harvell Street is underwater.
Flash Flood, Calhoun
- When
- March 18, 8:14 PM CST to 8:45 PM CST
- Where
- Calhoun County, Blountstown to Kinard
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.440, -85.040
Numerous roadways were flooded.
Flash Flood, Gadsden
- When
- March 18, 10:00 PM EST to 11:15 PM EST
- Where
- Gadsden County, 1.5 mi NNE of Sycamore to 2.02 mi N of Sycamore
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.600, -84.810
Water was over the road at Paul Smith Road and Flat Creek Road with a road closure.
Flash Flood, Liberty
- When
- March 18, 10:10 PM EST to 11:30 PM EST
- Where
- Liberty County, 0.69 mi N of Bristol to 0.13 mi N of Bristol
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.430, -84.980
Water was over the road in a few places near Bristol.
Flash Flood, Gadsden
- When
- March 18, 10:24 PM EST to 11:15 PM EST
- Where
- Gadsden County, 2.53 mi NNE of Juniper to 2.89 mi S of Hardaway
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.573, -84.741
Water was over Tolar White Road.
Flash Flood, Calhoun
- When
- March 19, 5:00 AM CST to 6:45 AM CST
- Where
- Calhoun County, 1.93 mi WSW of Durham to 2.12 mi SSE of Blountstown Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.449, -85.100
JF Bailey Road was underwater.
Flash Flood, Calhoun
- When
- March 19, 5:00 AM CST to 6:45 AM CST
- Where
- Calhoun County, 1.19 mi W of Macedonia to 1.1 mi WSW of Macedonia
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.530, -85.070
Lee Farms Road was underwater.
Flood, Jefferson
- When
- March 19, 5:00 PM EST to 11:00 PM EST
- Where
- Jefferson County, 3.64 mi W of Aucilla to 3.6 mi WNW of Aucilla
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.490, -83.810
Heavy rain over a multi-day period resulted in flooding along Drifton-Aucilla Highway.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Florida, March 18, 2022$2.0 million · 50 kt wind · 2 events
- Tornado in Florida, March 18, 2022$361,000 · EF1 · 1 event
- Damaging Winds in Alabama, March 18, 202210 injured · 87 kt wind · 7 events
- Flash Flood and Lightning Strike in Alabama, March 18, 2022$150,000 · 2 events
- Wildfire in Texas, March 18 to 21, 2022$150,000 · 1 event
- Flash Flooding and Hail in Alabama, March 18, 2022$50,000 · 1 in hail · 19 events
- Tornadoes and Damaging Winds in Kentucky, March 18, 2022EF1 · 13 events
- Flash Flooding and Hail in Mississippi, March 18, 2022$23,000 · 1 in hail · 12 events
- Tornado and Damaging Wind in Indiana, March 18, 2022EF1 · 2 events
- Marine Thunderstorm Winds in Gulf of Mexico, March 18, 20229 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, March 18, 20229 events
- Hail and Damaging Winds in Georgia, March 18 to 19, 2022$10,000 · 55 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1011259, 1011261, 1011262, 1011263, 1011264, 1011265, 1011267, 1011284, 1011266, 1011268, 1011286, 1011288, 1011277, 1011269, 1011271, 1011289, 1011290, 1011293, 1011295, 1011297, 1011299, 1011298, 1011302, 1011300, 1011301, 1011303, 1011304, 1011280.